Fever & Balance

Status
Not open for further replies.

Grace

Member
Joined
Oct 27, 2015
Messages
27
Reason
DX FIBRO
Diagnosis
10/2015
Country
UK
State
Suffolk
Hi all,

I need a bit of advice. I've had really troublesome balance problems today, to the point of nearly toppling over and numbness on the left side of my face and I keep having what feels like a fever on/off hot, clammy, sweaty that sort of thing.

Are fever and balance problems common with fibro? Perhaps even a side effect from taking Pregabalin (Lyrica)?

Many thanks
Grace x
 

diamond

Legendary member
Joined
Sep 18, 2015
Messages
1,548
Reason
DX FIBRO
Diagnosis
01/2008
Country
UK
State
anywhere
Oh sorry Grace i am not sure . I get all sorts of stuff with fibro numbness tingling vibrating buzzing sensations all over generally feeling very unwell nausea sweaty but often its when the pain is getting me down for along time and i am anxious and not sleeping...i guess depression really and that's when i get those feelings most.

Maybe someone who takes Lyrica can advise about side affects for you. Take Care x
 

darkchocolate

Active member
Joined
Oct 13, 2015
Messages
47
Reason
Undiagnosed
Diagnosis
00/0000
Country
US
State
SC
Grace, I haven't been diagnosed with fibromyalgia, but I do have a referral to a rheumatologist for the possibility. So I can't speak from a stand point of having fibromyalgia.

I do take Lyrica for the burning sensations I am having. I started out at 50mg 3 times a day. A week later I was increased to 75 mg 3 times. That big of a jump for me was too much. I was dizzy and drowsy. The doctor had me back off and slowly increase to a higher dosage. How much Lyrica are you taking?
 

Grace

Member
Joined
Oct 27, 2015
Messages
27
Reason
DX FIBRO
Diagnosis
10/2015
Country
UK
State
Suffolk
Thank you for replying Willow and Darkchocolate,

I was taking 75mg twice a day for 2 weeks and now just started taking 150mg twice a day. I dragged myself to swimming today because I've been indoors for a couple of days and couldn't stand it any longer.

I think the balance problem might be caused by the Lyrica (side effect), at least I couldn't fall over in the swimming pool! I too am dizzy and drowzy since taking it........I'm trying to give it a chance to settle down, if it continues I'm coming off it.

I was advised to be as active as possible by the neuro, well how is that possible when the medication they give you knocks you out. I can tolerate that if it's just while the body is adjusting to it and only temporary.....long term No Way!
 

darkchocolate

Active member
Joined
Oct 13, 2015
Messages
47
Reason
Undiagnosed
Diagnosis
00/0000
Country
US
State
SC
Grace, maybe your neurologist would let you slowly increase the medicine. It wouldn't hurt to ask. I went from 150 mg total per day to 225mg total per day and I started having the dizziness and drowsiness. After talking with my neurologist, I started taking 175 mg total per day for 1 week, now I am at 200 mg total per day and next Thursday I will be at 225 mg total per day. I am taking mine 3 times a day. I hope you can gradually increase the Lyrica so the side effects won't be so bothersome.
 

Forgetmenot

Legendary member
Joined
Oct 6, 2014
Messages
1,549
Reason
DX FIBRO
Diagnosis
70/2010
Country
UK
State
Hertfordshire
Welcome ,well it could very well be your meds.and yes u can get hot and cold with that to.
Fibro can do funny things to your body ,so try drinking more water and if u think its the meds do what I did and ask to take a lower does and build up slowly .
 

Grace

Member
Joined
Oct 27, 2015
Messages
27
Reason
DX FIBRO
Diagnosis
10/2015
Country
UK
State
Suffolk
Thank you,

I must be quite dehydrated thinking about it I hardly drink any water even take my meds with coffee (decaf), that will have to change starting now! I am feeling a bit better today, don't know if it's because I went swimming yesterday and it's sorted something out somewhere! although still feel quite sedated.

Thanks for the replies.

Grace x
 
Status
Not open for further replies.
Top